Vol. 10, No. 1, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Stable sets of primes in number fields
1–36

Alexander Ivanov

Hopf–Galois structures arising from groups with unique subgroup of order $p$
37–59

Timothy Kohl

On tensor factorizations of Hopf algebras
61–87

Marc Keilberg and Peter Schauenburg

Extension theorems for reductive group schemes
89–115

Adrian Vasiu

Actions of some pointed Hopf algebras on path algebras of quivers
117–154

Ryan Kinser and Chelsea Walton

On the image of the Galois representation associated to a non-CM Hida family
155–194

Jaclyn Lang

Linear relations in families of powers of elliptic curves
195–214

Fabrizio Barroero and Laura Capuano